MathSciNet Relay Station
MathSciNet bibliographic data
MR498553 (58 #16654) 14D05 (32G20 33A30 34A30 58A15)
Sasaki, Takeshi On the finiteness of the monodromy group of the system of hypergeometric differential equations $(F\sb{D})$. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 24 (1977), no. 3, 565–573.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement